# SDR AALA201810179020

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 17,849 hours, 3,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STUD ASSEMBLY, BOX COVER EMERGENCY LIGHT CONNECTOR AT SEAT 16A SIDEWALL MISSING. MAINTENANCE REPLACED BOX COVER PER ESO 33414.
